Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jessicauofw

Signs/Symptoms that.....

Hey everyone.......I find this site really helpful and I'm wondering if anyone can help me out with a few questions I have about BCPs. I've tried to google this and can't find ANY answers.....so I'm wondering if anyone can guide me from experience.

Basically I wanna know what signs and symptoms people get when their BCPs are too low or too strong for their bodies?............like you read about all these symptoms, chest pains, headaches, spotting, etc..........if you get them does it mean it's too strong or too weak? Is acne a result of a pill that's too strong?

Any ideas?

:wall:

Share this post


Link to post
Share on other sites
Hey everyone.......I find this site really helpful and I'm wondering if anyone can help me out with a few questions I have about BCPs. I've tried to google this and can't find ANY answers.....so I'm wondering if anyone can guide me from experience.

Basically I wanna know what signs and symptoms people get when their BCPs are too low or too strong for their bodies?............like you read about all these symptoms, chest pains, headaches, spotting, etc..........if you get them does it mean it's too strong or too weak? Is acne a result of a pill that's too strong?

Any ideas?

:wall:

Good questions, I'd like to know these answers too!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×